# SDR QXEA9901187

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 10753
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DOME NUT PLATE 4 AFT OF FRAME 9305C AT STATION 10753 ON STRINGER 37 HAS SURFACE CORROSION.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 8, PARAGRAPH 3C, SRM 51-31-01 PAGE 13, PARAGRAPH B.
